MAUDE Adverse Event Report: AESCULAP AG AESCULAP; Prosthesis, hip, semi-constrained, metal/polymer, uncemented

AESCULAP AG AESCULAP; Prosthesis, hip, semi-constrained, metal/polymer, uncemented
Model Number NH413
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
An adverse event was reported involving the aesculap knee implants.Specifically it was reported that following hip surgery in 2017, the patient experienced a fall.Subsequent evaluation reportedly identified a fracture of the implanted medical device.Revision surgery is required.The surgery was performed in argentina, at hospital privado de córdoba, but the patient currently lives and is in miami.This report is filed under ais reference (b)(4).

Brand Name
AESCULAP
Common Device Name
Prosthesis, hip, semi-constrained, metal/polymer, uncemented
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25734525
Report Number25734525
Device Sequence Number13365202
Product Code LWJ
UDI-Device Identifier04038653206544
UDI-Public(01)04038653206544(17)200531(10)52151350
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
Report Date (Section F) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberNH413
Device Catalogue NumberNH413
Device Lot Number52151350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/17/2026
Event Location Hospital
Date Report to Manufacturer06/17/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA07/07/2026